# SDR DLM11962583

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 12,849 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE SURGED ON T/O AND EGT WENT TO 710 DEGREES.  ENG PARAMETERS RETURNED TO NORMAL AFTER POWER REDUCTION.  AIRCRAFT FERRIED TO ATL FOR ENGINE CHANGE.
